# SDR SWAA2021081305041

- Difficulty date: August 9, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 8,999 hours, 19,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS INOP / REPLACED R2 DOOR EMERGENCY LIGHTS BATTERY PACK & CHARGER OPS CHECK GOOD AMM 33-51-06
